MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2013) is considered to be a best estimate.This emdr represents the bard flat mesh (device 2).Additional supplemental emdr and emdr were submitted to represent the sepramesh ip (device 1) and phasix flat mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with the implant of sepramesh ip (device 1).Per operative notes, ¿an incision was made into the peritoneal cavity.Hernia sac was dissected out.A sepramesh ip (device 1) was placed into the abdominal cavity and secure it with sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent incarcerated incisional hernia, pain, adhesion thereby underwent open repair with explant of sepramesh ip (device 1) and implant of synthetic mesh.Per operative notes, ¿an incision was made into the right lower abdomen.Hernia sac was dissected out.There was dense adhesion into the abdomen, which was removed entirely.Previously placed sepramesh ip (device 1) was crumpled and that was removed entirely.A synthetic mesh was placed into the defect and sutured.¿ (b)(6) 2017 - patient was diagnosed with recurrent incarcerated ventral hernia, adhesion, thereby underwent open repair with implant of bard flat mesh (device 2) and phasix flat mesh (device 3).Per operative notes, ¿a lower abdomen ventral hernia sac was identified.Hernia sac was excised from abdomen.Lysis of adhesion was performed.Bard flat mesh (device 2) and phasix flat mesh (device 3) was placed into the abdominal wall and secure it with sutures.¿ (b)(6) 2018 - patient was diagnosed with abdominal wound dehiscence, necrosis thereby underwent repair with excisional debridement of lower abdominal wound.Per operative notes, ¿wound dehiscence was developed which was treated with revision and closer.All the necrotic tissue, including large amount of necrotic nonhealing fat were excised.¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23664440
Report Number1213643-2025-01146
Device Sequence Number10260324
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(17)181128(10)HUXK0366
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Catalogue Number0112660
Device Lot NumberHUXK0366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight102 KG